# SDR 99ZZZX3316

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: MKP4A
- Condition: Cracked
- Location: Rudder
- Component: 65C370529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ITEM 19,  FIG 1106, WAS FOUND CRACKED.  REF:  737-SL-27-112B
